# SDR CA130225017

- Difficulty date: February 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,458 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Part number: HA107111
- Condition: Failed
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THE UNLOCKING OF THE AFT BAGGAGE DOOR HANDLE TRIGGERS THE FUSELAGE DOORS WARNING LIGHT WHICH RESULTED IN THE AIR TURNBACK OF PO 682.  DOOR AFT CARGO INDICATOR CAME ON UPON ROTATION FORCING ACFT RETURN, DOOR HANDLE FOUND OPEN/UNLOCKED. RESET DOOR AND FOUND SERVICABLE.  SB 84-52-62 CARRIED OUT 28-JUNE -2010.
